Delayed-type hypersensitivity reaction to ethambutol and isoniazid.

@article{Bakkum2002DelayedtypeHR,
  title={Delayed-type hypersensitivity reaction to ethambutol and isoniazid.},
  author={R S L A Bakkum and F B D E Waard-Van Der Spek and Hok Bing Thio},
  journal={Contact dermatitis},
  year={2002},
  volume={46 6},
  pages={359}
}
A 24-year-old woman had recently started antitubercular therapy with isoniazid, ethambutol and rifampicin. This therapy was discontinued 2 weeks later due to an itchy, desquamative, erythematous, papular rash, with painful crusts and excoriations, spreading from the face and hands to the rest of the body. 5days after withdrawal of all drugs, widespread desquamation and exfoliation with predilection for the body folds and the peri-orbital and peri-oral regions occurred, with swelling of the… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-2 of 2 extracted citations

Drug allergy: an updated practice parameter.

Annals of allergy, asthma & immunology : official publication of the American College of Allergy, Asthma, & Immunology • 2010

References

Publications referenced by this paper.
Showing 1-10 of 12 references

Hypersensitivity to multiple drugs streptomycin, rifampicin and ethambutol: an unusual presentation.

Tubercle and lung disease : the official journal of the International Union against Tuberculosis and Lung Disease • 1995

Lichenoid eruption associated with ethambutol.

Journal of the American Academy of Dermatology • 1995

Adverse cutaneous reactions to antituberculosis drugs.

International journal of dermatology • 1985

Adverse effects of antituberculosis drugs

D J.Girling
Drugs 1982: • 1982

Isoniazid-induced exfoliative dermatitis.

Southern medical journal • 1982
View 1 Excerpt

Similar Papers

Loading similar papers…